Peter J. Nyikos. A provisional solution to the normal Moore space problem. Proceedings of the American Mathematical Society, vol. 78 , pp. 429–435. - William G. Fleissner. If all normal Moore spaces are metrizable, then there is an inner model with a measurable cardinal. Transactions of the American Mathematical Society, vol. 273 , pp. 365–373. - Alan Dow, Franklin D. Tall, and William A. R. Weiss. New proofs of the consistency of the normal Moore space conjecture I. Topology and its applications, vol. 37 , pp. 33–51. - Zoltán Balogh. On collectionwise normality of locally compact, normal spaces. Transactions of the American Mathematical Society, vol. 323 , pp. 389–411 [Book Review]

Bulletin of Symbolic Logic 8 (3):443-445 (2002)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/bsl/1182353909
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,683
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Model with a Measurable Which Does Not Carry a Normal Measure.Eilon Bilinsky & Moti Gitik - 2012 - Archive for Mathematical Logic 51 (7-8):863-876.
Some Remarks on Normal Measures and Measurable Cardinals.Arthur W. Apter - 2001 - Mathematical Logic Quarterly 47 (1):35-44.
Compactness and Normality in Abstract Logics.Xavier Caicedo - 1993 - Annals of Pure and Applied Logic 59 (1):33-43.
Omnibus Review. [REVIEW]Judith Roitman - 1991 - Journal of Symbolic Logic 56 (2):753-755.
[Omnibus Review].Judith Roitman - 1991 - Journal of Symbolic Logic 56 (2):753-755.
Partition Relations for Strongly Normal Ideals on Pκ(Λ).Pierre Matet - 2000 - Mathematical Logic Quarterly 46 (1):87-103.

Analytics

Added to PP index
2016-06-30

Total views
13 ( #587,447 of 2,242,820 )

Recent downloads (6 months)
7 ( #254,543 of 2,242,820 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature